# SDR DALA2025022601497

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0825579) CORROSION WEB - INTERCOSTAL LOC. BS 500C TO BS 500D AT LEVEL STR 26R FWD CARGO COMPARTMENT. REPLACED WEB AT BS 500C TO BS 500D AT LEVEL STR 26R FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG D143A7505.
